# SDR SWIA200515220

- Difficulty date: July 6, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 529 hours, 357 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Control Unit
- Part number: 70745
- Part serial: 326
- Condition: Malfunctioned
- Location: Horizontal Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

STAB CH 1 INOP STATUS MSG AT FL390.  REPLACED HORIZONTAL STAB MOTOR CONTROL UNIT IAW 27-42-07, OPERATIONAL CHECK GOOD.
